Dynamics of a nonautonomous predator-prey system with the Beddington-DeAngelis functional response

Meng Fan, Yang Kuang

Research output: Contribution to journalArticle

127 Scopus citations

Abstract

In this paper, we systematically study the dynamics of a nonautonomous predator-prey system with the Beddington-DeAngelis functional response. The explorations involve the permanence, extinction, global asymptotic stability (general nonautonomous case); the existence, uniqueness and stability of a positive (almost) periodic solution and a boundary (almost) periodic solution for the periodic (almost periodic) case. The paper ends with some interesting numerical simulations that complement our analytical findings.

Original languageEnglish (US)
Pages (from-to)15-39
Number of pages25
JournalJournal of Mathematical Analysis and Applications
Volume295
Issue number1
DOIs
Publication statusPublished - Jul 1 2004

    Fingerprint

Keywords

  • Almost periodic solution
  • Beddington-DeAngelis predator-prey system
  • Extinction
  • Periodic solution
  • Permanence

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this